Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 31, 2025, 6:23 AM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2025, 6:23 AM CDT (11:23 UTC)
- Expired
- Mar 31, 2025, 6:57 AM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
The radar
The Hammond radar (KHDC), 119 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:30 AM CDT | TORNADO | 1 Sse Hub, MS | A tornado touched down near Jefftown Road and Hwy 13 in Marion County. The tornado started of small causing some minor tree damage near the starting point. The tornado then traveled northeastward through the forest before crossing Beach Road. There was noticea |
| Mar 31, 6:44 AM CDT | TORNADO | 4 Ene Pine Burr, MS | Trees down and possible structures damaged in the area of Johnson Rd, Vernon Gipson Ln, and McGraw Rd. TDS observed from both DGX and HDC at the time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:35 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.4
The text
As transmitted.
944
WFUS54 KJAN 311123
TORJAN
MSC035-073-091-311230-
/O.NEW.KJAN.TO.W.0073.250331T1123Z-250331T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
623 AM CDT Mon Mar 31 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
East central Marion County in south central Mississippi...
Northeastern Forrest County in southeastern Mississippi...
Central Lamar County in southeastern Mississippi...
* Until 730 AM CDT.
* At 623 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pine Burr, or 8 miles southeast of Columbia,
moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pine Burr around 630 AM CDT.
Hattiesburg and Pine Ridge around 645 AM CDT.
Oak Grove around 650 AM CDT.
West Hattiesburg around 655 AM CDT.
Sunrise and Petal around 710 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3118 8983 3143 8914 3133 8914 3119 8915
3110 8982
TIME...MOT...LOC 1123Z 249DEG 29KT 3114 8975
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
224 follow-up statements
895
WWUS54 KJAN 311132
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
632 AM CDT Mon Mar 31 2025
MSC035-073-091-311230-
/O.CON.KJAN.TO.W.0073.000000T0000Z-250331T1230Z/
Marion MS-Forrest MS-Lamar MS-
632 AM CDT Mon Mar 31 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR EAST
CENTRAL MARION...NORTHEASTERN FORREST AND CENTRAL LAMAR COUNTIES...
At 632 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Pine Burr, or 9 miles southeast of Columbia, moving
east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pine Burr around 635 AM CDT.
Pine Ridge around 650 AM CDT.
Hattiesburg around 655 AM CDT.
Oak Grove around 700 AM CDT.
West Hattiesburg around 710 AM CDT.
Sunrise and Petal around 725 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3143 8914 3133 8914 3119 8915 3111 8975
3120 8978
TIME...MOT...LOC 1132Z 251DEG 24KT 3115 8972
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
22918
WWUS54 KJAN 311135
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
635 AM CDT Mon Mar 31 2025
MSC035-073-091-311230-
/O.CON.KJAN.TO.W.0073.000000T0000Z-250331T1230Z/
Marion MS-Forrest MS-Lamar MS-
635 AM CDT Mon Mar 31 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR EAST
CENTRAL MARION...NORTHEASTERN FORREST AND CENTRAL LAMAR COUNTIES...
At 635 AM CDT, a confirmed tornado was located over Pine Burr, or 9
miles southeast of Columbia, moving east at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Hattiesburg and Pine Ridge around 650 AM CDT.
Oak Grove around 655 AM CDT.
West Hattiesburg around 700 AM CDT.
Sunrise and Petal around 715 AM CDT.
Macedonia around 725 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3143 8914 3133 8914 3119 8915 3111 8975
3120 8978
TIME...MOT...LOC 1135Z 249DEG 29KT 3116 8970
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DL029
WWUS54 KJAN 311147
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
647 AM CDT Mon Mar 31 2025
MSC091-311156-
/O.CAN.KJAN.TO.W.0073.000000T0000Z-250331T1230Z/
Marion MS-
647 AM CDT Mon Mar 31 2025
...THE TORNADO WARNING FOR EAST CENTRAL MARION COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Mississippi.
&&
LAT...LON 3143 8914 3133 8914 3119 8915 3113 8965
3125 8965
TIME...MOT...LOC 1146Z 249DEG 29KT 3119 8960
$$
MSC035-073-311230-
/O.CON.KJAN.TO.W.0073.000000T0000Z-250331T1230Z/
Forrest MS-Lamar MS-
647 AM CDT Mon Mar 31 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
NORTHEASTERN FORREST AND CENTRAL LAMAR COUNTIES...
At 646 AM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles northeast of Pine Burr, or 11 miles west of Purvis,
moving east at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Hattiesburg and Pine Ridge around 650 AM CDT.
Oak Grove around 655 AM CDT.
West Hattiesburg around 700 AM CDT.
Sunrise and Petal around 715 AM CDT.
Macedonia around 725 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3143 8914 3133 8914 3119 8915 3113 8965
3125 8965
TIME...MOT...LOC 1146Z 249DEG 29KT 3119 8960
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
22826
WWUS54 KJAN 311157
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
657 AM CDT Mon Mar 31 2025
MSC035-073-311207-
/O.CAN.KJAN.TO.W.0073.000000T0000Z-250331T1230Z/
Forrest MS-Lamar MS-
657 AM CDT Mon Mar 31 2025
...THE TORNADO WARNING FOR NORTHEASTERN FORREST AND CENTRAL LAMAR
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Mississippi.
Remember, a Severe Thunderstorm Warning still remains in effect.
&&
LAT...LON 3143 8914 3133 8914 3119 8915 3113 8965
3125 8965
TIME...MOT...LOC 1155Z 249DEG 29KT 3122 8950
$$
22What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 31, 4:42 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 31, 4:42 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Jackson MS 442 AM CDT Mon Mar 31 2025 ...New DISCUSSION... .DISCUSSION... Issued at 442 AM CDT Mon Mar 31 2025 Today and Tonight... Current radar scans from this morning show a organized line of scattered showers and severe thunderstorms over portions of north MS, southeast Arkansas, and portions of northeast Louisiana pushing east across our forecast area thanks to a cold front tracking southeastward across our CWA. All modes of severe weather will be possible this morning: damaging winds gusts up to 70 mph, and large hail (up to golf ball size). Tornadoes will be possible Have multiple ways to receive weather warnings this morning as this line of storms moves across our area. No changes have been made to the severe graphic and a "Enhanced" risk (3 out of 5) will continue to be advertised for our entire CWA this morning. A severe thunderstorm watch remains in effect until 8 AM this morning for our entire forecast area. Localized flash flooding remains possible this morning with some of these storms. Model guidance is coming into better alignment with each other regarding the rainfall amounts compared to previous runs. Current early morning guidance from both the GFS and the NAM is still showing PWATs of 1.5-2.0". HREF ensemble guidance is still showing a strong QPF signal for this morning especially for areas across portions of central MS, north MS, east MS, portions of southeast Arkansas, and all of our northeast Louisiana parishes. Rainfall amounts will range between 1.25-2.0" across our forecast area, with locally higher amounts possible. The "Limited" risk has been expanded further south to cover our entire forecast area. Showers will continue to decrease from the west by this afternoon as the cold front finally exits our forecast area and continues to push south towards the Gulf. Portions of southeast MS could see a few lingering showers and t-storms heading into the late afternoon timeframe. Quiet conditions will occur across our forecast area looking ahead into tonight. Sky conditions will start off clear heading into the overnight period before starting to gradually increase in coverage from the south. Areas along and north of I-20 will see nighttime temperatures in the upper 40s/lower 50s. Elsewhere, areas south of I-20 will see overnight lows in the low/mid 50s. Tuesday through the weekend... Tuesday morning should be relatively quiet giving us a brief little break from the rain. Global guidance shows a longwave trough/ridge pattern over the western CONUS pushing a developing sfc low towards the Great Lakes. The associated cold front over Texas will begin to push east towards the southeast region looking ahead Wednesday into Thursday. This when our our next severe weather threat could occur. Model consensus is starting to get a little better in agreement with each other regarding the evolution of this system, however there are still inconsistencies that remain regarding the timing. Further adjustments to the severe graphic for the Wednesday/Thursday timeframe may be possible as we get closer. Rain chances will continue heading into the late week with slightly higher scattered showers/t-storms chances looking ahead into the weekend as the aforementioned cold front becomes stationary north of our CWA. /CR/ && .AVIATION... (06Z TAFS) Issued at 1247 AM CDT Mon Mar 31 2025 Primary concerns for all TAF sites continue to be the overnight/early morning convective systems. All sites will see +TSRA late in the overnight period. Some of these storms will be severe with the primary hazards being wind/hail and perhaps tornadoes as this severe system moves from the northwest to southeast across our forecast area. Low ceilings/vsby will result in poor conditions for the entire TAF period. PIB could see a brief period of low level wind shear from 12Z Monday - 14Z Monday. /CR/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 51 82 68 / 80 0 10 0 Meridian 80 49 81 66 / 90 0 10 10 Vicksburg 76 51 83 69 / 40 0 0 0 Hattiesburg 82 57 85 68 / 90 0 10 0 Natchez 78 56 82 69 / 60 0 10 0 Greenville 69 48 77 68 / 10 0 0 10 Greenwood 71 48 78 69 / 30 0 0 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && CR
In the hours before
Special weather statement, Mar 31, 2:20 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
220 AM CDT Mon Mar 31 2025
MSZ018-019-310815-
Sunflower MS-Bolivar MS-
220 AM CDT Mon Mar 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 315 AM CDT...
At 220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Beulah, or 8 miles south of Rosedale, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pace and Beulah around 225 AM CDT.
Cleveland around 230 AM CDT.
Merigold and Renova around 235 AM CDT.
Mound Bayou and Winstonville around 240 AM CDT.
Shelby around 245 AM CDT.
Parchman and Drew around 255 AM CDT.
Rome around 300 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Arkansas...and northwestern Mississippi.
&&
LAT...LON 3399 9066 3399 9045 3359 9046 3352 9075
3353 9122 3357 9122 3360 9113 3364 9116
3366 9122 3370 9122 3371 9116 3366 9109
3368 9103 3372 9106 3371 9113 3377 9115
3378 9099 3385 9107 3392 9102 3407 9066
TIME...MOT...LOC 0720Z 243DEG 35KT 3373 9101
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Special weather statement, Mar 31, 3:18 AM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
318 AM CDT Mon Mar 31 2025
ARZ074-075-MSZ019-034-035-310915-
Chicot AR-Ashley AR-Washington MS-Humphreys MS-Sunflower MS-
318 AM CDT Mon Mar 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CHICOT...SOUTHEASTERN
ASHLEY...SOUTHERN SUNFLOWER...WASHINGTON AND NORTHWESTERN HUMPHREYS
COUNTIES THROUGH 415 AM CDT...
At 318 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Village, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Wayside, Avon, and Greenville around 325 AM CDT.
Arcola, Metcalfe, and Leland around 335 AM CDT.
Tribbett around 340 AM CDT.
Inverness and Indianola around 355 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Arkansas...northeastern Louisiana...and central and
northwestern Mississippi.
&&
LAT...LON 3315 9162 3353 9088 3353 9077 3355 9076
3342 9077 3343 9052 3326 9052 3300 9134
3301 9148
TIME...MOT...LOC 0818Z 256DEG 39KT 3329 9122
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Local storm report, Mar 31, 3:21 AM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
321 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM Hail Blaine 33.61N 90.52W
03/31/2025 M0.70 Inch Sunflower MS Emergency Mngr
&&
DLLocal storm report, Mar 31, 4:07 AM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
407 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 AM Hail 1 ESE Browning 33.51N 90.10W
03/31/2025 E0.88 Inch Carroll MS Public
Occurring along US 82 at the Leflore/Carroll
Co line.
&&
DLLocal storm report, Mar 31, 4:13 AM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
413 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Hail 1 ESE Money 33.65N 90.18W
03/31/2025 E1.00 Inch Leflore MS Public
Occurred along Whaley Rd near Money. Strong
wind also reported.
&&
DLLocal storm report, Mar 31, 5:48 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
548 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM Tstm Wnd Gst JAN Airport 32.32N 90.08W
03/31/2025 E65 MPH Rankin MS NWS Employee
Estimated by NWS employees. ASOS wind sensor
failed during highest wind.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:38 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 67 min |
| Mar 31, 2:20 AM CDT | Special Weather Statement | JAN | Bolivar, Sunflower | 55 min |
| Mar 31, 2:26 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 64 min |
| Mar 31, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 50 min |
| Mar 31, 3:07 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 53 min |
| Mar 31, 3:18 AM CDT | Special Weather Statement | JAN | Washington | 57 min |
| Mar 31, 3:25 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| Mar 31, 3:31 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 59 min |
| Mar 31, 3:34 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 56 min |
| Mar 31, 3:51 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 54 min |
| Mar 31, 3:58 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore, Montgomery | 62 min |
| Mar 31, 4:42 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Rankin, Simpson | 63 min |
| Mar 31, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Montgomery and 2 more | 60 min |
| Mar 31, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Jefferson Davis, Lawrence, Lincoln | 61 min |
| Mar 31, 5:20 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 55 min |
| Mar 31, 5:34 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 56 min |
| Mar 31, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 52 min |
| Mar 31, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln | 63 min |
| Mar 31, 6:08 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 67 min |
| Mar 31, 6:10 AM CDT | Tornado Warning | JAN | Lowndes | 20 min |
| Mar 31, 6:17 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 58 min |
| Mar 31, 6:18 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 72 min |
| Mar 31, 6:22 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha | 23 min |
| Mar 31, 6:36 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale, Newton, Scott and 1 more | 69 min |
| Mar 31, 6:53 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Noxubee, Winston | 67 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.